Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

I am doing much better. In your prior response you

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10519 Questions
Question
I am doing much better. In your prior response you mentioned some alternative meds that I might consider. Would you please give those meds to me again. I believe they were over the counter.
Thu, 1 Feb 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 52 minutes later
Brief Answer:
Chondroitin and diacerin supplements will help.

Detailed Answer:
Hello,
Thanks for posting your query.
For knee pain caused by arthritis at your age you need supplements like Glucosamine sulphate ( which you are already taking ) along with chondriotin, MSM and Diacerin. A proper combination of all these supplements is not available over the counter. You will need proper prescriptions from your orthopedician for this. Having regular calcium and vitamin D3 supplements will also help.
Do continue with hot compress, mild pain killers, knee brace and regular physiotherapy exercises to maintain the tone of your knee muscles.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor